# SDR DALA1240700918

- Difficulty date: May 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LEADING EDGE PANEL NR 1 BALANCE WEIGHT BRACKET AND HARDWARE CORRODED.  REPLACED NR 1 RT ELEVATOR BALANCE WEIGHT AND        HARDWARE IAW AMM 20-30-01-201.
